# SDR AALA201705319021

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 12,545 hours, 5,178 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR SHOWING LOW PRESSURE, IN AMBER.  SERVICED THE R4 DOOR ASSIST BOTTLE.
